# SDR AALA201709059031

- Difficulty date: August 31, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N855NN
- Make and model: Boeing 737823
- Aircraft serial: 40582
- Aircraft time: 22,404 hours, 8,862 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  R4 RIGHT AFT EMERGENCY LIGHT INOP, BASE IS BROKEN AND LANES IS MISSING. LENS WAS GLUED TO WALL.  REPLACED R4 EMERGENCY LIGHT ASSY PER AMM 33-51-01, OPS CKS GOOD.
